aches and pains - can allergy cause them?

Hi everyone,

I have home nebs, seretide etc, and am allergic to dust mites and tree pollens.

Every so often I get these ""attacks"" of bad pain all over, muscles and joints, like flu, and feel really disabled, hobbling round like an old lady. This last month I've had it for several odd days and the next day I'm fine again.

Do you think allergy can cause this? Or something else going on do you think?? xx

2 Replies

oldestnewest
  • Hi there, I am interest to hear that you also get aches and pains.

    I often like I am an old lady and I can barely get up from the sofa, it doesn't seem to help walking it off either, I get lots of joint aches and pains and muscle cramps especially in my feet and legs. Do you feel tired with it too?

    I asked the doctor if the meds could be causing it and he seemed to think this was unlikely. But I feel like I am on a lot of different drugs, I take Oxis Turbohaler, Fluticasone 250 (4 puffs daily), plus Telfast antihistamines, piriton and fluticasone nasal spray which seems like a lot but my asthma still isn't under control. I have Type I latex allergy, plus year round hayfever and usual dust, animals etc... I wasn't sure if it was a direct reaction to ongoing allergies or whether it was the drugs themselves that was causing it.

    Mine comes and goes but haven't been able to distinguish a pattern of when it happens, I wondered if it might be related to allergens in the air being stirred up by weather changes?

    Take care x

  • i thought it was just me since last oct ive been having bouts of muscle pain along with hands getting stuck in poition ie hold a remote and you have to prise it off and click the joints. went to a dr who scratched her head and said it'll be a virus takes up tp 6 months to go!! gee thanks .

    never put it down to what i take at all as nothings changed.today my bones hurt and ankles and legs are very swollen dispite water tablets!

    you arnt alone

    Penny

You may also like...